See Alike in...

Alike App

Browser

El.00

552d

okay so I started taking sertraline today and I am shaking bad and I am hallucinating a bit (everything keeps turning red) is this normal?

Top reply
    • amomynoussquirrel

      540d

      I didn't experience anything like that. I hope you are feeling better now!

    • amomynoussquirrel

      540d

      I didn't experience anything like that. I hope you are feeling better now!

    • JanL

      542d

      Call your doctor asap or go the er/urgent care!

    • El.00

      552d

      My dosage is 25mg a day

      • wise

        551d

        @El.00 that's the typical starting dose and what I started at, I had to cut it in half down to 12.5mg. I was straight up hallucinating after not sleeping for nearly a week and couldn't stop shaking, so my mom made sure it wasn't an extended release pill and started cutting it in half. I was fine after like three days lol, but I would advise calling your prescribing physician before changing your meds if at all possible

    • Mars_lavender

      552d

      hey, i take 50 mg everyday. i had to slowly work my way up to 50 and im still gonna bump it up soon. i think you should start small and work your way up based off of others saying you have too high of a dosage

    • wise

      552d

      sounds like you need to lower your dose. I had the same issues when I first started, but they went away after I cut my dose in half. if you're also not sleeping, cut your pills NOW and THEN go to an ER to make sure you don't have serotonin syndrome

    • SmolSnacc

      552d

      Hey there. Pharmacy tech and taker of sertraline, what MG did they start you on? And are you on anything else?

    • Serenamoon

      552d

      I would suggest someone taking you to urgent care or the ER. You may need to get off the medication most likely or lower the dosage. I hope your doing ok soon.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion